Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas
The period function of Hamiltonian systems with separable variables
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences (China))

Fecha: 2020
Resumen: In this paper we study the period function of those planar Hamiltonian differential systems for which the Hamiltonian function H(x, y) has separable variables, i. e. , it can be written as H(x, y) = F1(x) + F2(y). More concretely we are concerned with the search of sufficient conditions implying the monotonicity of the period function, i. e. , the absence of critical periodic orbits. We are also interested in the uniqueness problem and in this respect we seek conditions implying that there exists at most one critical periodic orbit. We obtain in a unified way several sufficient conditions that already appear in the literature, together with some other results that to the best of our knowledge are new. Finally we also investigate the limit of the period function as the periodic orbits tend to the boundary of the period annulus of the center.
Nota: Número d'acord de subvenció MINECO/MTM2017-86795-C3-2-P
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Hamiltonian differential system ; Center ; Period function ; Critical periodic orbit
Publicado en: Journal of dynamics and differential equations, Vol. 32, Issue 2 (June 2020) , p. 741-767, ISSN 1572-9222

DOI: 10.1007/s10884-019-09759-w


Disponible a partir de: 2021-06-30
Postprint

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-15, última modificación el 2020-08-01



   Favorit i Compartir